K P N Murthy
Articles written in Pramana – Journal of Physics
Volume 25 Issue 3 September 1985 pp 231-238 Mathematical Physics
Symmetric and asymmetric random walks on a segment (−∞,
Volume 35 Issue 5 November 1990 pp 461-471
We investigate the dynamics of the number of particles diffusing in a multiplicative medium. We show that the typical behaviour of the growth process is different from the average. We develop a new formalism to study the average growth process and extend it to the calculation of higher moments and finally of the probability distribution. We show that the fluctuations of the growth process increase exponentially with time. We describe the interesting features of the distribution.
Volume 38 Issue 3 March 1992 pp 219-231
Asymptotic behaviour of the moments of the first passage time (FPT) on a one-dimensional lattice holding a multifurcating hierarchy of teeth is studied. There is a transition from ordinary to anomalous diffusion when the parameter controlling the relative sizes of the teeth, is varied with respect to the furcating number of the hierarchy. The scaling behaviour of the moments of FPT with the linear dimensions of the lattice segment indicates that in the anomalcus phase the probability density of the FPT is multifractal.
Volume 96, 2022
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode